# SDR NOCA17307

- Difficulty date: December 29, 2007
- Submitted: December 31, 2007
- Operation: Air carrier
- Aircraft: N760NA
- Make and model: Boeing 767-39H
- Aircraft serial: 26257
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Part number: 2156204A
- Part serial: 8324
- Condition: Malfunctioned
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

AFT CARGO DET 1 ON STATUS.  REPLACED NR 1 & 2 AFT CARGO SMOKE DETECTORS PER MM 26-16-01.
